# SDR SWAA2022012757282

- Difficulty date: December 30, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT. HOR. STAB INSPAR RIB ASSY NO. 5 (STAB STA 129.50) STIFFENER NO. 3 CRACKED ; / ] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER OF THE RIB ASPER B 737-700 SRM 55-10-09-2R-4 REPAIR-4;23. CRACK NOTED; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22; [10] CUTOUT THE DAMAGED AREA AT RIB ASSY #5 STIFFENER #3 RH HORIZONTAL ASPER B737-700 SRM 55-10-09-2R-4 REPAIR 4; PERFORMED HFEC INSP. ON CUTOUT @ R/T HORIZ. STAB INSPAR RIB ASSY #5 (STAB STA 129.50) STIFFENER #3 IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22 LOCATED AN DRILLED FASTENER HOLES REPAIR AT RIB#5 STIFFENER #3 ASPER B737-700SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202; ] TREATED AND PRIMED FASTENER HOLES AND REPAIR AREA AT RH HORIZONTAL. RIB #5 STIFFENER #3 ASPER B 737-700 AMM 51-21-72-370-804 AND 51-21-41-370-802; OK TO INSTALL REPAIR PARTS AT RH HORIZONTAL. RIB #5 STIFFENER #3 INSTALLED REPAIR PARTS AT RH HORIZONTAL RIB #5 STIFFENER #3 ASPER B737-700 SRM 51-40-02-0G-0 AND 55-10-09-2R-4 REPAIR 4INSTALLED RIB #5 AT RT HORIZONTAL STBZ STA 129.50 AS PER B737-700 SRM 55-10-09-2R-4] OK TO INSTALL WEB AT STA 111.10 TO STA175.50; INSTALLED WEB AT RH HORIZONTAL STA 111.10 TO 175.50 ASPER B 737-700 SRM 51-40-02-0G-0;RECORDED MEASUREMENTS;ACCOMPLISHED REPAIR ON INSPAR RIB ASSY NO 5 STIFFENER NO. 3 AT RT HORZ. STAB AS PER REF B737-700 SRM 55-10-09-2R-4 REPAIR-4;
